Title: Limit distributions for compounded sums of extreme order-statistics
Authors: Beirlant, Jan ×
Teugels, Jl #
Issue Date: 1992
Publisher: Applied probability trust
Series Title: Journal of applied probability vol:29 issue:3 pages:557-574
Abstract: Let X(1) less-than-or-equal-to X(2) less-than-or-equal-to . . . less-than-or-equal-to X(N(t)) be the order statistics of the first N(t) elements from a sequence of independent identically distributed random variables, where {N(t); t greater-than-or-equal-to 0} is a renewal counting process independent of the sequence of X's. We give a complete description of the asymptotic distribution of sums made from the top k(t) extreme values, for any sequence k(t) such that k(t) --> infinity, k(t)/t --> 0 as t --> infinity. We discuss applications to reinsurance policies based on large claims.
ISSN: 0021-9002
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science